Question

 Is depression a side effect of Zyrtec?

Answer Zyrtec is an allergy medication that may be purchased over the counter. It comes in formulas for children and adults. Depression is not a common side effect of Zyrtec, but it may cause confusion. I... Read More »
http://www.answerbag.com/q_view/1897183

Top Q&A For: Is depression a side effect of Zyrtec

Is depression a side effect of Cymbalta ?

Although Cymbalta (duloxetine hydrochloride) is an antidepressant medication, the drug has the potential to initially worsen depression when you first begin taking it, says the U.S. National Libra... Read More »
http://www.answerbag.com/q_view/1902768

Is depression a side effect of birth control?

On One Hand: It's a Side EffectDepression is a common side effect when using birth control that affects hormones. The makers of Yaz and other birth control pills list depression as one of the side ... Read More »
http://www.answerbag.com/q_view/1964205

Is depression a side effect of quitting smoking?

On One Hand: Withdrawal is Different from DepressionAfter you quit smoking you will begin to experience the effects of withdrawal as your body gets used to functioning without nicotine. According t... Read More »
http://www.answerbag.com/q_view/1947698

How to Do a Side Effect?

Do you want to do a side effect like wrestlers do? Watch Matt Hardy on TV as he does it great.
http://www.wikihow.com/Do-a-Side-Effect


feedback
loading